9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 2020;25. doi:10.1214/20-EJP479
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser M. Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse non linéaire. 2020;37(3):663-682. doi:10.1016/j.anihpc.2020.01.003
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser M, Hairer M. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. 2019;72(9):1983-2005. doi:10.1002/cpa.21816
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser M. Boundary regularity of stochastic PDEs. Annals of Probability. 2019;47(2):804-834. doi:10.1214/18-AOP1272
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser M, Gyöngy I. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 2019;129(3):995-1012. doi:10.1016/j.spa.2018.04.003
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis K, Gerencser M, Gess B. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 2019;266(6):3732-3763. doi:10.1016/j.jde.2018.09.012
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser M, Hairer M. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 2019;173(3-4):697–758. doi:10.1007/s00440-018-0841-1
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser M, Jentzen A, Salimova D. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2017;473(2207). doi:10.1098/rspa.2017.0104
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser M, Gyöngy I. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 2017;86(307):2373-2397. doi:10.1090/mcom/3201
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

9 Publications

Mark all

[9]
2020 | Journal Article | IST-REx-ID: 6359 | OA
Dareiotis K, Gerencser M. On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift. Electronic Journal of Probability. 2020;25. doi:10.1214/20-EJP479
View | Files available | DOI | arXiv
 
[8]
2020 | Journal Article | IST-REx-ID: 7388 | OA
Gerencser M. Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse non linéaire. 2020;37(3):663-682. doi:10.1016/j.anihpc.2020.01.003
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2019 | Journal Article | IST-REx-ID: 6028 | OA
Gerencser M, Hairer M. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics. 2019;72(9):1983-2005. doi:10.1002/cpa.21816
View | Files available | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 6232 | OA
Gerencser M. Boundary regularity of stochastic PDEs. Annals of Probability. 2019;47(2):804-834. doi:10.1214/18-AOP1272
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2019 | Journal Article | IST-REx-ID: 301 | OA
Gerencser M, Gyöngy I. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 2019;129(3):995-1012. doi:10.1016/j.spa.2018.04.003
View | DOI | Download Preprint (ext.) | arXiv
 
[4]
2019 | Journal Article | IST-REx-ID: 65 | OA
Dareiotis K, Gerencser M, Gess B. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 2019;266(6):3732-3763. doi:10.1016/j.jde.2018.09.012
View | DOI | Download Preprint (ext.) | arXiv
 
[3]
2019 | Journal Article | IST-REx-ID: 319 | OA
Gerencser M, Hairer M. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 2019;173(3-4):697–758. doi:10.1007/s00440-018-0841-1
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 560 | OA
Gerencser M, Jentzen A, Salimova D. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 2017;473(2207). doi:10.1098/rspa.2017.0104
View | DOI | Download Submitted Version (ext.)
 
[1]
2017 | Journal Article | IST-REx-ID: 642 | OA
Gerencser M, Gyöngy I. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 2017;86(307):2373-2397. doi:10.1090/mcom/3201
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed